# SDR BJNA202506240001

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N706VL
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 59,004 hours, 31,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND OVERHEAD EMERGENCY LIGHTS IN ROW 7CBA + ROW 9FED INOP.  R&R LAMPS FOR EMERGENCY LIGHTS IN ROW 7CBA + ROW 9FED IAW AMM 33-51-03-960-801. OPS CHECK GOOD.  A/C OK FOR SERVICE.
